# SDR CA101209001

- Difficulty date: December 8, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 205A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 205030277081
- Condition: Wrong Part
- Location: Rt Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R/H DOOR POST PANEL P/N 205-030-277-081 CONTOUR DOES NOT MATCH THE CONTOUR OF THE AIRFRAME. WHEN THE CONTOUR IS ADJUSTED TO FIT THERE IS NO RIVIT EDGE DISTANCE ON THE UPPER AND LOWER FOOT STEP CUT OUTS. THIS PANEL WAS OVERHAULED . PART RETURNED FOR WARRANTY. (TC# 20101209001)
